# SDR ARWA20011111

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  NR 4 ENGINE EXHAUST NOZZLE SPLITTER WITH CRACK AT 2 O'CLOCK.  REMOVED SPLITTER; FABRICATED NEW SPLITTER IAW DC8 SRM 78-3-2, FIG 8, ITEM C.  PRIMED AND INSTALLED IAW DC8 SRM 51-1-8 & 51-1-21.
